Back to Ask the Diabetes Team Ask the Diabetes Team

From United States:

I've been taking insulin shots daily and have been getting air bubbles under my skin. There has been a time or two where there was a little bit of air left in the syringe. Is that bad? Is there anyway of making the bubbles go away?


It sounds like there is a problem with your technique. Can you have a health care professional observe how you draw up the insulin? You might also want to watch Insulin Injection Demonstrations on the BD web site.


Original posting 14 Aug 2007
Posted to Blood Tests and Insulin Injections


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:12
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.